Had a colonoscopy and it showed Collagenous Colitis. The GI doctors had be use triple doses of Peto Bismil and Immodium AD. That did nothing to stop the diarhea.Had to enter the hospital with C-Diff,stayed 8 days.Went back to the hospital with Microcopic Colitis, days 8 days. Came home Oct.8, now I am back to diarhea. I need help.
One of my clients has had similar problems, she has had numerous tests and after seeing a second gastro dr, was put on a medication called Asacol. I will be saying some prayers for you. The medication is expensive, but you could try contacting the manufacturer on the webpage for the medication, should be asacol.com, not sure, but most med WebPages have the name of the med plus.com, then look for a patient assistant program prompt or a contact us prompt, may be at bottom of page. Hope you are better very very soon patti
Hi Ms. Locheil... in addition to what patti has recommended for temporary relief I would suggest that you see an Infectious Disease Physician... I think that he/she would be the most help to to at this point. Try ro get some rest tonight. Make sure you try to keep hydrated with electrolyte drinks... pedialyte, gator aide, smart water... just keep yourself hydrated and rest. Call an infectious disease doc ASAP in the am. If you start to have symptoms such as confusion, dizziness, muscle cramping in your extremities, you will need to call EMS and get ro the ER ASAP for them to fpdraw blood electrolytes and then administer fluids to replace the electrolytes that you have lost through the diarrhea... I do not mean to be alarming but I want you to be safe... I will keep you in my prayers... I wish here was more that I could do... hang in there my dear... I hope that you are not alone... if you are please call a friend or relative to let them know of your conditional. Ideally it would be the best to have someone with you right now... please be safe and rest...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2013 • 1 answer
Posted 4 Aug 2013 • 2 answers
Posted 4 Sep 2013 • 1 answer
Posted 15 Feb 2016 • 0 answers
Posted 24 Aug 2017 • 1 answer